# SDR REXA2013123000051

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 17,430 hours, 14,888 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4145 (PVD TO DTW) CREW RECEIVED NOSE GEAR DISAGREE MESSAGE AND THE CREW DECLARED AN EMERGENCY.  HYDRAULIC PRESSURE SHOWED NORMAL (2900), NOSE GEAR STAYED DOWN (DID NOT RETRACT).  MAIN GEAR RETRACTED NORMALLY.  QRH COMPLETE.  THE FLIGHT PERFORMED AN AIR RETURN BACK TO PVD AND RETURNED SAFELY.  COMPLIED WITH PA 05-018J AND REPLACED THE MLG PRIORITY VALVE IAW AMM.  ALL OP CHECKS GOOD.
